Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Missed periods, weight gain, negative pregnancy test, had taken a course of meprate 10 mg, vitamin B tabs. What could cause the delay?

Hi, I am 25 year old married women. I used to get periods regulary. But for the past three months, I am missing the same. I tested for pregnancy twice and it was negative. I consulted a doctor and she gave me meprate 10 mg for 5 days( 2 times a week) & Vitamin B tabs since I am looking to get pregnant now. Today( 15th March) is the tenth day after I completed the course. I still havnt got my periods. Can you please tell me why is it so?? I have also gained 8 kg in the past three months. I am now in 78kg with 170cm height . Can you please provide me with some solutions for the same???
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for writing in.
There can be several reasons for irregular periods. Generally, meprate (which contains progesterone) can be expected to produce withdrawal bleeding only in case of anovulatory cycles. This occurs in 7-10 days of stopping treatment.

The weight gain and irregular cycles are suggestive of a possible polycystic ovarian syndrome. I would like to know if an ultrasonography of the pelvic region has been done for you. The treatment of PCOS is different and does not involve giving meprate. I would suggest that you see a gynaecologist, get an ultrasonography of the pelvis done so that proper management can be done.
Hope this helps
Answered: Sun, 18 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor